# SDR DXTA200803089

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 4,619 hours, 2,772 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON FULL POWER APPLICATION AT APPROX 40KTS, RED BLEED PRESS / TEMP HI WARNING LIGHTCAME ON.  ABORTED TAKEOFF.   FOUND OVERPRESSURE SWITCH WIRES VERY CLOSE TO AN AIR SERVICE LINE.  MOVED WIRES AWAY FROM SERVICE LINE.  COMPLETED A SECOND ENG RUN.  OPS CHECK GOOD.  ALL WORK DONE IAW 21-11-00 AND 80-00-00 OF THE G200 MM.
